# SDR A6WA200460051

- Difficulty date: October 25, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bac 146200A
- Aircraft serial: E2049
- Engine: Lyc ALF502R5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SCRATCH LT FUSELAGE BELOW CABIN WINDOW BETWEEN FRAMES 30 AND 31 JUST ABOVE STR 14L.  MAINTENANCE REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX FAX 608-2049005.
